# SDR C2XA11SH001

- Difficulty date: January 8, 2011
- Submitted: January 8, 2011
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 29,644 hours, 22,203 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE FITTING-TO-VERTICAL STAB SPAR ATTACHMENT AT FRAME 75 HAS FRETTING CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR ON FITTING-TO-VERTICAL STAB SPAR ATTACHMENT AT  FRAME 75 IAW EC5310-01317.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
